# SDR AWXA9800155

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK BELOW STRINGER 17L AT BS 770.  REMOVED DAMAGE AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-30-03 FIG 25.
